# SDR VSTA9608002

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: 20671570153
- Condition: Defective
- Location: Fwd Elec Bay
- Component: Bendix, RDR1E
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR RETURNS INTERMITTANT.  AIR RETURN TO MIAMI.  DEFECTIVE WX RADAR R/T, REMOVED AND REPLACED R/T AND OPS CHECK GOOD.
